GENETIC POLYMORPHISM WITHIN THE LEISHMANIA DONOVANI COMPLEX: CORRELATION WITH GEOGRAPHIC ORIGIN.

Zemanova, E; Jirku, M; Mauricio, IL; Miles, MA; Lukes, J; (2004) GENETIC POLYMORPHISM WITHIN THE LEISHMANIA DONOVANI COMPLEX: CORRELATION WITH GEOGRAPHIC ORIGIN. The American journal of tropical medicine and hygiene, 70 (6). pp. 613-7. ISSN 0002-9637 https://researchonline.lshtm.ac.uk/id/eprint/14630

Permanent Identifier

Use this permanent URL when citing or linking to this resource.

https://researchonline.lshtm.ac.uk/id/eprint/14630

Abstract

Share

Download

Filename: GENETIC POLYMORPHISM WITHIN THE LEISHMANIA DONOVANI COMPLEX.pdf

Licence: Copyright the publishers

Download
[img]

Downloads

View details

Google Scholar